# SDR CALA2016120901055

- Difficulty date: December 9, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 63,299 hours, 14,364 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT L1 DOOR (LOWER FWD) INOPERATIVE. SECURED THE CONNECTOR.  SYSTEM CHECKED NORMAL IAW AMM 33-51-01.
